# SDR SWAA982613

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND LT WING LEADING EDGE IS GOUGED IN SEVERAL AREAS ABOVE NR 1 K-FLAP BETWEEN 15 AND 32 I/B OF NR 1 PYLON.  REPAIRED DAMAGED LEADING EDGE SKIN PER ER 98-0785.
